RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2019, Volume 83, Issue 1, Pages 168–191 (Mi izv8768)  

Fixed points and coincidences of families of mappings between ordered sets and some metrical consequences

T. N. Fomenko

Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: We present theorems on common fixed points and coincidences for families of multi-valued mappings of ordered sets. This generalizes some recent results of the author and Podoprikhin as well as the classical theorems of Knaster–Tarski, Smithson and Zermelo. We also consider connections with the Caristi fixed-point theorem and other metrical results.

Keywords: ordered set, multi-valued mapping, fixed point, coincidence point.

DOI: https://doi.org/10.4213/im8768

Full text: PDF file (710 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2019, 83:1, 151–172

Bibliographic databases:

UDC: 512.562+515.126.83+515.126.4
MSC: 54H25, 55M20, 54F05, 06A06
Received: 02.02.2018

Citation: T. N. Fomenko, “Fixed points and coincidences of families of mappings between ordered sets and some metrical consequences”, Izv. RAN. Ser. Mat., 83:1 (2019), 168–191; Izv. Math., 83:1 (2019), 151–172

Citation in format AMSBIB
\Bibitem{Fom19}
\by T.~N.~Fomenko
\paper Fixed points and coincidences of families of mappings between
ordered sets and some metrical consequences
\jour Izv. RAN. Ser. Mat.
\yr 2019
\vol 83
\issue 1
\pages 168--191
\mathnet{http://mi.mathnet.ru/izv8768}
\crossref{https://doi.org/10.4213/im8768}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019IzMat..83..151F}
\elib{http://elibrary.ru/item.asp?id=37045045}
\transl
\jour Izv. Math.
\yr 2019
\vol 83
\issue 1
\pages 151--172
\crossref{https://doi.org/10.1070/IM8768}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000459866800007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064126050}


Linking options:
  • http://mi.mathnet.ru/eng/izv8768
  • https://doi.org/10.4213/im8768
  • http://mi.mathnet.ru/eng/izv/v83/i1/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:146
    References:27
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019